# SDR UPS97222150

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 303.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL AT STR 10L STA 303.5 IS CRACKED APPOX 1.5 INCH LENTH.  FABRICATED, AND INSTALLED REPLACEMENT ANGLE PER DWG 65-17684 AND SRM 51-30-2.
